# SDR FDEA201109083774

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 5,045 hours, 638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EPAS GREEN TEST LIGHT WOULD NOT COME ON.  R & R L1 DOOR EPAS POWER PACK 9V BACKUP BATTERIES IAW MM 52-11-20-4-2 AND CKS OK IAW MM 52-11-20-5-2.  OK FOR SVC.   R & R L1 DOOR EPAS POWER PACK 9V BACKUP BATTERIES IAW MM 52-11-20-4-2 AND CKS OK IAW MM 52-11-20-5-2.  OK FOR SERVICE.  FINAL CLOSED
